# SDR 96FDEA00441

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564416
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN LOWER I/B AND O/B FLANGE RADIUS IN RT KEEL BEAM  BS 990.  *S/D*  REPAIRED RT KEEL BEAM PER FEDEX EO 7-5310-7-2356C, PT5 AND FEDEX EA 7-5310-2777B.
